# SDR P5CA2018012300011

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 11,977 hours, 3,338 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0744NBSP
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE LIGHT.  REMOVED AND REPLACED THE IDG,  IDG OIL LEVEL CHECK AND SERVICE CONDITION NORMAL.  OIL SYSTEM CHECK,  NO LEAKS FOUND.  PERFORMED RT ENGINE POWER PLANT TEST, FOUND NORMAL IAW AMM 24-11-01,  AMM 71-00-00, 71-71-00, 12-13-03, AND AMM 24-11-00.
